# SDR DXTA2024030111048

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800230
- Aircraft time: 13,899 hours, 9,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: CBS281
- Part serial: 005715
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: EMERGENCY EXIT LIGHTS AT THE CABIN ENTRY DO NOT WORK AS WELL AS THE LEFT EXTERIOR EMERGENCY LIGHT. DID 2-30 MINUTE CHARGES WITH THE GPU WITH NO CHANGE.  REMOVED FAULTY POWER SUPPLY PIN CBS28-1 SIN 005715 AND INSTALLED REPAIRED POWER SUPPLY REF CE680 MM 33-50-10. OPS CHECKS GOOD.
